Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 129, NWS Wichita, KS

June 25, 2015Barton County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 25, 2015, 6:50 PM CDT for Barton County, Kansas. It was in force for 40 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2015, 6:50 PM CDT (23:50 UTC)
Expired
Jun 25, 2015, 7:30 PM CDT
In force
40 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

County Barton County, KS

The radar

The Dodge City radar (KDDC), 130 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 7:03 PM CDTTSTM WND DMG5 S Albert, KSPICTURE SENT VIA TWITTER OF A TREE LIMB OF 2 TO 3 INCHES IN DIAMETER DOWN IN THEIR YARD. TIME IS BASED ON RADAR AND PREVIOUS REPORT.
Jun 25, 7:03 PM CDTTSTM WND DMG5 S Albert, KSPICTURE SENT VIA TWITTER OF A TREE LIMB OF 9 INCHES IN DIAMETER DOWN IN THEIR YARD. TIME IS BASED ON RADAR AND PREVIOUS REPORT.
Jun 25, 7:03 PM CDTHAIL 0.885 S Albert, KSINDIVIDUAL REPORTS VIA TWITTER OF MARBLE TO NICKEL SIZED HAIL WHICH IS STARTING TO ACCUMULATE.
Jun 25, 7:15 PM CDTHAIL 1.2512 Nw Great Bend, KSPICTURE SENT VIA TWITTER COURTESY OF KAKE OF QUARTER TO HALF DOLLAR SIZED HAIL. TIME IS ESTIMATED FROM RADAR.
Jun 25, 7:26 PM CDTTSTM WND GST 707 Nw Great Bend, KSLAW ENFORCEMENT REPORTS 60 TO 70 MPH WINDS WITH TREE LIMBS BREAKING IN HEIZER.
Jun 25, 7:28 PM CDTHAIL 2.55 N Hoisington, KSTRAINED SPOTTER REPORTS GOLF BALL TO TENNIS BALL SIZED HAIL. TIME IS ESTIMATED FROM RADAR.
Jun 25, 7:34 PM CDTTSTM WND DMGHoisington, KSTRAINED SPOTTER REPORTS TREE LIMBS AND SEVERAL SCATTERED TRAMPOLINES. SPOTTER ALSO REPORTED DIME SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2015-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2015-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-545 J/kg
Mixed-layer LCL
2001 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

845 
WUUS53 KICT 252350
SVRICT
KSC009-260030-
/O.NEW.KICT.SV.W.0129.150625T2350Z-150626T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
650 PM CDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARTON COUNTY IN CENTRAL KANSAS...

* UNTIL 730 PM CDT

* AT 650 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALBERT...OR
  7 MILES SOUTHEAST OF SHAFFER...MOVING NORTHEAST AT 20 MPH.

  HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
           HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  GREAT BEND...HOISINGTON...ELLINWOOD...CLAFLIN...PAWNEE ROCK...
  ALBERT...OLMITZ...SUSANK...ODIN...GREAT BEND AIRPORT AND CHEYENNE
  BOTTOMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3854 9903 3870 9885 3869 9848 3826 9848
      3826 9903
TIME...MOT...LOC 2350Z 241DEG 17KT 3838 9903 

HAIL...1.25IN
WIND...70MPH
 
$$

MCGUIRE
1 follow-up statement
353 
WWUS53 KICT 260018
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
718 PM CDT THU JUN 25 2015

KSC009-260030-
/O.CON.KICT.SV.W.0129.000000T0000Z-150626T0030Z/
BARTON KS-
718 PM CDT THU JUN 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR BARTON COUNTY...

AT 718 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF ASH VALLEY TO 7 MILES NORTHEAST OF
HOISINGTON...MOVING EAST AT 25 MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
         HOMES...ROOFS AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
GREAT BEND...HOISINGTON...ELLINWOOD...CLAFLIN...PAWNEE ROCK...
ALBERT...OLMITZ...SUSANK...ODIN...GREAT BEND AIRPORT AND CHEYENNE
BOTTOMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3852 9903 3870 9877 3869 9848 3826 9848
      3826 9903
TIME...MOT...LOC 0018Z 265DEG 20KT 3834 9908 3861 9870 

HAIL...1.25IN
WIND...70MPH
 
$$

MCGUIRE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:29 PM CDT, 4 hours 21 minutes earlier.

Area forecast discussion, Jun 25, 2:29 PM CDT, 4 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
229 PM CDT THU JUN 25 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 225 PM CDT THU JUN 25 2015

AS OF EARLY THIS AFTERNOON...A FRONTAL BOUNDARY STRETCHED FROM
NORTHERN MISSOURI...TO CENTRAL AND SOUTHWESTERN KANSAS. A FAIRLY
DECENT SHORTWAVE TROUGH WAS LOCATED OVER THE NORTHERN HIGH PLAINS
PER WATER VAPOR IMAGERY...WITH A WEAKER VORT LOBE OVER EASTERN
COLORADO. IF VERY WARM MID-LEVEL TEMPS/CAPPING CAN BE OVERCOME...
INITIAL SURFACE BASED STORMS COULD DEVELOP ALONG THE FRONTAL
BOUNDARY TOWARD EARLY THIS EVENING...POSSIBLY AIDED BY THE COLORADO
VORT MAX...AND A COMBINATION OF HEATING/FRONTAL CONVERGENCE. OTHER
SURFACE-BASED STRONG-SEVERE STORMS WILL CONTINUE TO DEVELOP OVER
THE NORTHERN/CENTRAL HIGH PLAINS THIS AFTERNOON/EVENING AND WILL
MOVE SOUTHEASTWARD...AS THE MAIN SHORTWAVE TROUGH TRAVERSES
SOUTHEASTWARD ACROSS THE NORTHERN/CENTRAL PLAINS. ALTHOUGH THE
STRONGEST UPPER SUPPORT IS PROGGED JUST NORTHEAST OF CENTRAL
KANSAS TONIGHT...ANTICIPATING A CLUSTER OR TWO OF STORMS TO
TRAVERSE SOUTHEASTWARD ACROSS THE FORECAST AREA IN THE NORTHWEST
FLOW ALOFT. ALTHOUGH DEEP LAYER SHEAR IS ON THE WEAK-MARGINAL
SIDE (20-30 KTS) AND BETTER JUST TO THE NORTH/NORTHWEST...A STRONG
MLCAPE AXIS OF 2500-3500 J/KG WILL BE IN PLACE THIS EVENING IN
CENTRAL KS...WITH STEEP LOW-LEVEL LAPSE RATES AND LARGE DEWPOINT
DEPRESSIONS INTO THE OVERNIGHT HOURS. THEREFORE...A FEW STRONG-
SEVERE STORMS ARE POSSIBLE MAINLY IN CENTRAL KS...WITH WIND GUSTS
BEING THE PRIMARY THREAT...AND PERHAPS HAIL UP TO HALF DOLLAR
SIZE.

THE FRONT SHOULD PUSH INTO SOUTH CENTRAL KS BY LATE TONIGHT...AND
WILL CONTINUE MOVING THROUGH SOUTH CENTRAL/SOUTHEAST KS DURING THE
DAY FRIDAY. LINGERING SHOWERS/THUNDERSTORMS CAN BE EXPECTED IN THE
SOUTHEAST FRIDAY...WITH A FEW STRONG STORMS POSSIBLE IN THE FAR
SOUTHEAST DURING THE AFTERNOON/EARLY EVE. COOLER AND DRIER AIR WILL
PUSH IN BEHIND THE COLD FRONT FRIDAY INTO SATURDAY.

A SHORTWAVE WILL DROP INTO THE UPPER MIDWEST SUNDAY-SUNDAY
NIGHT...WITH AN ATTENDANT SURFACE TROUGH PASSING SOUTHWARD THROUGH
EASTERN KS. MOISTURE/INSTABILITY WILL BE VERY MARGINAL AND THERE
WILL BE A VERY SLIGHT CHANCE OF SHOWERS/ISOLATED THUNDER IN
SOUTHEAST KS FOR SUNDAY NIGHT. SOUTHWESTERLY FLOW SUNDAY WILL
ALLOW TEMPERATURES TO RECOVER BACK TO SEASONAL HIGHS IN THE UPPER
80S/LOWER 90S.

JMC

.LONG TERM...(MONDAY THROUGH THURSDAY)
ISSUED AT 225 PM CDT THU JUN 25 2015

MEDIUM RANGE MODELS MAINTAIN A NORTHWESTERLY FLOW ALOFT PATTERN
ACROSS THE CENTRAL PLAINS DURING THE PERIOD...WITH TEMPERATURES NEAR
TO SLIGHTLY ABOVE SEASONAL AVERAGES. THE GFS AND ECMWF SHOW A
SIGNIFICANT SHORTWAVE DROPPING THROUGH THE NORTHERN
PLAINS/MIDWEST REGION AROUND MIDWEEK...WITH AN ATTENDANT FRONTAL
BOUNDARY PUSHING THROUGH KANSAS. THIS WILL PROVIDE A CHANCE OF
THUNDERSTORMS AS BETTER GULF MOISTURE RETURNS AHEAD OF THE FRONT.

JMC

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1242 PM CDT THU JUN 25 2015

THE MAIN AVIATION FORECAST CONCERN IS THE FRONTAL TIMING AND THEN
THEN CONVECTION TIMING DURING THE EVENING AND OVERNIGHT PERIODS.
THE FRONT IS AT/NEAR KRSL AND KSLN AND EXPECTING IT WILL REMAIN
THERE THROUGHOUT THE DAY. THUNDERSTORMS MAY FIRE ALONG THE FRONT
DURING THE LATE AFTERNOON/EVENING HOURS WHICH MAY CAUSE GUSTY
DOWNDRAFT WINDS IN CENTRAL KANSAS. OTHERWISE EXPECTING CONVECTION
TO MOVE ACROSS THE AREA AS AN MCS WHICH WILL DEVELOP OVER THE HIGH
PLAINS AND TRACK SOUTHEAST OVER THE AREA DURING THE OVERNIGHT
HOURS. WINDS WILL SHIFT TO THE NORTH BEHIND THE FRONT OVERNIGHT...BUT
REMAIN GUSTY DURING THE AFTERNOON HOURS TODAY SOUTH OF THE FRONT.
MVFR CEILINGS ARE POSSIBLE BEHIND THE FRONTAL PASSAGE AT ALL
TERMINALS.

BILLINGS WRIGHT

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    73  85  63  85 /  40  40  10   0
HUTCHINSON      71  83  63  85 /  60  40   0   0
NEWTON          71  83  62  85 /  50  40  10   0
ELDORADO        73  84  62  84 /  50  40  10  10
WINFIELD-KWLD   73  86  63  86 /  40  40  10   0
RUSSELL         67  83  61  86 /  60  20   0  10
GREAT BEND      69  83  61  86 /  60  30   0   0
SALINA          70  82  63  85 /  60  30   0  10
MCPHERSON       70  83  62  85 /  60  40   0   0
COFFEYVILLE     74  85  64  84 /  50  60  20  10
CHANUTE         73  83  62  83 /  50  60  10  10
IOLA            72  83  62  82 /  50  60  10  10
PARSONS-KPPF    73  84  63  83 /  50  60  20  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 25, 3:29 PM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
329 PM CDT THU JUN 25 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-262030-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
329 PM CDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

HEAT INDICES WILL BE AROUND 100 DEGREES UNTIL EARLY THIS EVENING.

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
CENTRAL KANSAS THIS EVENING. DAMAGING WINDS AROUND 60 MPH AND
HAIL UP TO THE SIZE OF QUARTERS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL LINGER INTO FRIDAY MORNING ACROSS THE AREA. A
FEW STRONG STORMS MAY REDEVELOP ACROSS FAR SOUTHEAST KANSAS FRIDAY
AFTERNOON. GUSTY WINDS WILL BE THE MAIN THREAT.

THUNDERSTORMS COULD AFFECT THE AREA AGAIN FOR TUESDAY NIGHT AND
WEDNESDAY. STRONG STORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED ACROSS CENTRAL KANSAS FOR
THIS EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Special weather statement, Jun 25, 5:31 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
531 PM CDT THU JUN 25 2015

KSZ032-033-048-252300-
ELLSWORTH KS-RUSSELL KS-LINCOLN KS-
531 PM CDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN ELLSWORTH COUNTY IN CENTRAL KANSAS...
  SOUTHEASTERN RUSSELL COUNTY IN CENTRAL KANSAS...
  SOUTHWESTERN LINCOLN COUNTY IN CENTRAL KANSAS...

* UNTIL 600 PM CDT

* AT 527 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
  DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
  NEAR DORRANCE...OR 7 MILES WEST OF WILSON...MOVING NORTHEAST AT 20
  MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WILSON...DORRANCE...WILSON STATE PARK AND WILSON LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3904 9847 3882 9826 3870 9858 3870 9864
      3882 9875
TIME...MOT...LOC 2227Z 233DEG 16KT 3880 9861

MCGUIRE
Special weather statement, Jun 25, 5:37 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
537 PM CDT THU JUN 25 2015

KSZ033-048-049-252315-
SALINE KS-ELLSWORTH KS-LINCOLN KS-
537 PM CDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN SALINE COUNTY IN CENTRAL KANSAS...
  NORTHEASTERN ELLSWORTH COUNTY IN CENTRAL KANSAS...
  SOUTHEASTERN LINCOLN COUNTY IN CENTRAL KANSAS...

* UNTIL 615 PM CDT

* AT 536 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF BROOKVILLE...OR 10
  MILES NORTHEAST OF KANOPOLIS...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BROOKVILLE AND GLENDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3896 9793 3896 9779 3881 9765 3867 9800
      3881 9814 3897 9793
TIME...MOT...LOC 2236Z 233DEG 16KT 3879 9800

MCGUIRE
Special weather statement, Jun 25, 6:17 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
617 PM CDT THU JUN 25 2015

KSZ032-047-252345-
RUSSELL KS-BARTON KS-
617 PM CDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN RUSSELL COUNTY IN CENTRAL KANSAS...
  NORTHEASTERN BARTON COUNTY IN CENTRAL KANSAS...

* UNTIL 645 PM CDT

* AT 614 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
  DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
  NEAR MILBERGER...OR 12 MILES NORTH OF HOISINGTON...MOVING EAST AT
  20 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  SUSANK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3874 9890 3884 9851 3857 9850 3864 9890
TIME...MOT...LOC 2314Z 268DEG 17KT 3870 9881

MCGUIRE

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 5:31 PM CDTSpecial Weather StatementICTRussell29 min
Jun 25, 5:37 PM CDTSpecial Weather StatementICTSaline38 min
Jun 25, 6:17 PM CDTSpecial Weather StatementICTRussell28 min
Jun 25, 6:26 PM CDTSevere Thunderstorm WarningICTBarton, Russell34 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.